Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Protected sex, condom failure. Took emergency contraceptive pill, heavy bleeding, brown discharge. Normal symptoms?

hello doctor i have regular periods on every 18th of month .last 29 december i had a protected sex with my boyfriend.but unfortunately condom broke up slightly at upper side nt exactly at the bottom .immediately i took emergency contraceptive pill .but now problem is tht i m heavy bleeding and slightly brown discharge from 3 it normal? .now today is 5 january n it is nt stopping .plz help me doctor
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi thanks for your question.
Bleeding after emergency contraception is unpredectable sometime heavy, and sometime light biut usually lasts for 4 to 5 here is nothing to worry ,Hopefully bleeding will stop in 2 to 3 days time.In case bleeding remains continue even after a week,I would suggest you to consult a gynaecologist.
Hope this answers your question.
Answered: Sun, 6 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor